Journal of the Mathematical Society of Japan

Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited

Michael G. CRANDALL, Hitoshi ISHII, and Pierre-Louis LIONS

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 39, Number 4 (1987), 581-596.

Dates
First available: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230130200

Digital Object Identifier
doi:10.2969/jmsj/03940581

Mathematical Reviews number (MathSciNet)
MR0905626

Zentralblatt MATH identifier
0644.35016

Subjects
Primary: 17B30: Solvable, nilpotent (super)algebras

Citation

G. CRANDALL, Michael; ISHII, Hitoshi; LIONS, Pierre-Louis. Uniqueness of viscosity solutions of Hamilton-Jacobi equations revisited. Journal of the Mathematical Society of Japan 39 (1987), no. 4, 581--596. doi:10.2969/jmsj/03940581. http://projecteuclid.org/euclid.jmsj/1230130200.


Export citation